American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11B13) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 25 of 25 found      Go to page: 1

[1] Laurent Habsieger. On finite additive $2$-bases. Trans. Amer. Math. Soc.
Abstract, references, and article information
View Article: PDF

[2] Tom Sanders. The structure theory of set addition revisited. Bull. Amer. Math. Soc. 50 (2013) 93-127.
Abstract, references, and article information
View Article: PDF

[3] Gautami Bhowmik and Jan-Christoph Schlage-Puchta. Davenport's constant for groups with large exponent. Contemporary Mathematics 579 (2012) 21-31.
Book volume table of contents
View Article: PDF

[4] Renling Jin. Pl\"unnecke's Theorem for asymptotic densities. Trans. Amer. Math. Soc. 363 (2011) 5059-5070. MR 2813407.
Abstract, references, and article information
View Article: PDF

[5] Yong-Gao Chen and Jin-Hui Fang. On additive complements. II. Proc. Amer. Math. Soc. 139 (2011) 881-883. MR 2745640.
Abstract, references, and article information
View Article: PDF

[6] Jin-Hui Fang and Yong-Gao Chen. On additive complements. Proc. Amer. Math. Soc. 138 (2010) 1923-1927. MR 2596025.
Abstract, references, and article information
View Article: PDF

[7] Peter Hegarty. Essentialities in additive bases. Proc. Amer. Math. Soc. 137 (2009) 1657-1661. MR 2470824.
Abstract, references, and article information
View Article: PDF

[8] Gang Yu. Upper bounds for finite additive $2$-bases. Proc. Amer. Math. Soc. 137 (2009) 11-18. MR 2439419.
Abstract, references, and article information
View Article: PDF

[9] Julien Cassaigne and Alain Plagne. Grekos' S function has a linear growth. Proc. Amer. Math. Soc. 132 (2004) 2833-2840. MR 2063100.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] Renling Jin. Inverse problem for upper asymptotic density. Trans. Amer. Math. Soc. 355 (2003) 57-78. MR 1928077.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] Hyun Kwang Kim. On regular polytope numbers. Proc. Amer. Math. Soc. 131 (2003) 65-75. MR 1929024.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] Renling Jin. The sumset phenomenon. Proc. Amer. Math. Soc. 130 (2002) 855-861. MR 1866042.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[13] Yong-Gao Chen. Distinct subset sums and an inequality for convex functions. Proc. Amer. Math. Soc. 128 (2000) 2897-2898. MR 1695163.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[14] Svein Mossige. The Postage Stamp Problem: An algorithm to determine the $h$-range on the $h$-range formula on the extremal basis problem for $k=4$. Math. Comp. 69 (2000) 325-337. MR 1680907.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[15] F. Bertault, O. Ramaré and P. Zimmermann. On sums of seven cubes. Math. Comp. 68 (1999) 1303-1310. MR 1642805.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[16] Yong-Gao Chen. On sums and products of integers. Proc. Amer. Math. Soc. 127 (1999) 1927-1933. MR 1600124.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[17] P. E. Frenkel. Integer sets with distinct subset sums. Proc. Amer. Math. Soc. 126 (1998) 3199-3200. MR 1469406.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[18] Melvyn B. Nathanson. On sums and products of integers. Proc. Amer. Math. Soc. 125 (1997) 9-16. MR 1343715.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[19] P. Erdos and Mordechai Lewin. $d$-complete sequences of integers. Math. Comp. 65 (1996) 837-840. MR 1333312.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[20] Melvyn B. Nathanson. Inverse theorems for subset sums . Trans. Amer. Math. Soc. 347 (1995) 1409-1418. MR 1273512.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[21] Zhen Xiang Zhang. On a problem of Erd\H os concerning primitive sequences . Math. Comp. 60 (1993) 827-834. MR 1181335.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[22] Zhen Xiang Zhang. A $B\sb 2$-sequence with larger reciprocal sum . Math. Comp. 60 (1993) 835-839. MR 1181334.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[23] Xing De Jia. Representatives for finite sets . Proc. Amer. Math. Soc. 107 (1989) 347-351. MR 984798.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[24] Melvyn B. Nathanson and András Sárközy. On the maximum density of minimal asymptotic bases . Proc. Amer. Math. Soc. 105 (1989) 31-33. MR 973836.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[25] W. F. Lunnon. Integer sets with distinct subset-sums . Math. Comp. 50 (1988) 297-320. MR 917837.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 25 of 25 found      Go to page: 1